Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 10, Issue 2, Fall 1983  pp. 357-363.

Positive semigroups and resolvents

Authors C. J. K. Batty (1) and E. B. Davies (2)
Author institution: (1) Department of Mathematics, University of Edinburgh, King's Buildings, Edinburgh EH9 3JZ, Scotland.
(2) Department of Mathematics, King's College, Strand, London WC2R 2LS, England.


Contents    Full-Text PDF